MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-1000-CS
Medical Device Problem Codes Failure to Advance (2524); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, when a physician went to perform automatic registration, the first catheter went between the error messages of the navigation catheter out of sensing volume and not coupled.The surgeon replaced the cables and the patient's position was checked, but the same issue occurred.Another catheter was then used.Later in the procedure, after navigation and biopsies, the icon began jumping and, eventually, an error of replaced locatable guide (lg) appeared.Additionally, the catheter was broken.The catheter was replaced again, resolving the issue.The physician was able to complete the superdimension portion of the case.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
D10.Concomitant products: ils-0900-kt, ils-0900-kt procedure kit illumisite 90 (lot 530978); unk - ils, unknown interv.Lung solutions product (lot unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, when a physician went to perform automatic registration, the first catheter went between the error messages of the navigation catheter out of sensing volume and not coupled.  the surgeon replaced the cables and the patient's position was checked, but the same issue occurred.Another catheter was then used.Later in the procedure, after navigation and biopsies, the catheter was not coupling, eventually, an error of replaced locatable guide (lg) appeared.Additionally, the catheter was broken.The catheter was replaced again, resolving the issue.The physician was able to complete the superdimension portion of the case. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: b5, d4 (serial number, udi #), d10, g3, h4 d10.Concomitant products: ils-0900-kt, ils-0900-kt procedure kit illumisite 90 (lot 530978); ils-0900-kt, ils-0900-kt procedure kit illumisite 90 (lot 530978).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22561557
Report Number3004962788-2025-00084
Device Sequence Number9220227
Product Code JAK
UDI-Device Identifier10884521723634
UDI-Public(01)10884521723634(11)191021
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILS-1000-CS
Device Catalogue NumberILS-1000-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/26/2025
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale